Journal of Materials Science Letters

, Volume 18, Issue 13, pp 1007–1010

Correlation between Young's modulus and porosity in porous materials

  • J. Kováčik

DOI: 10.1023/A:1006669914946

Cite this article as:
Kováčik, J. Journal of Materials Science Letters (1999) 18: 1007. doi:10.1023/A:1006669914946

Copyright information

© Kluwer Academic Publishers 1999

Authors and Affiliations

  • J. Kováčik
    • 1
  1. 1.Institute of Materials and Machine Mechanics,Slovak Academy of Sciences,Bratislava,Slovak Republic

Personalised recommendations